Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A fixed point theorem for plane homeomorphisms


Author: Harold Bell
Journal: Bull. Amer. Math. Soc. 82 (1976), 778-780
MSC (1970): Primary 54H25, 55C20
DOI: https://doi.org/10.1090/S0002-9904-1976-14161-4
MathSciNet review: 0410710
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bell, On fixed point properties of plane continua, Trans. Amer. Math. Soc. 128 (1967), 539-548. MR 35 #4888. MR 214036
  • 2. H. Bell, Some topological extensions of plane geometry, Rev. Colombiana Mat. 9 (1975). MR 467696
  • 3. M. L. Cartwright and J. E. Littlewood, Some fixed point theorems, Ann. of Math. (2) 54 (1951), 1-37. MR 13, 148. MR 42690

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54H25, 55C20

Retrieve articles in all journals with MSC (1970): 54H25, 55C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14161-4

American Mathematical Society